# SDR SWAA2023081780909

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT ACB BS807 - BS827 RBL26 WL159.<[01] VERIFIED SRM 53-60-15-0I-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE.;[02] STEPS 1 AND 2 FOUND TO BE OUT OF LIMITS.;[03] VERIFIED CORRECTIVE ACTION 1 COMPLETE AND UPDATED STEPS 1 & 2;[04] REMOVED SUBTHRESHOLD WEB AT ACB BS 797 TO BS 847 RBL 26 WL 159 IAW SRM 51-40-02;[05] LOCATED AND DRILLED NEW FWD CARGO BAY SUBTHRESHOLD WEB AT RBL 26 WL 159 BS 797- TO BS 847 P/N 146A8123-25 IAW SRM 51-40-05-0G-0 AND DWG 146A8340.;[06] REQUIRE TOP COAT;[07] VERIFIED CORRECTIVE ACTION STEPS 4-6. VERIFIED OK TO APPLY TOPCOAT.;[08] APPLIED TOPCOAT OF BMS10-11 TYPE II ENAMEL  ON SUBTHRESHOLD WEB AT ACB BS 797 TO BS 847 WL 159 IAW AMM 51-21-73-370-804 REQUIRE TO APPLY CIC;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] APPLIED CORROSION INIBITHING COMPOUND ON SUBTHERESHOLD WEB ACB IAW SRM 51-20-01. OK TO INSTALL;[11] VERIFIED OK TO INSTALL.;[12] INSTALLED SUBTHRESHOLD WEB AT ACB BS 797 TO BS 847 RBL 26 WL 159 IAW SRM 51-40-02 AND DWG. 146A8340 ALL WORKS COMPLETED;[13] VERIFIED CORRECTIVE ACTION #12 AND MEASUREMENT TABLE REJECTED SEE FAULT TTG8Q00MJNK3
